Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Stopped taking depo, horrible headache, nausea, heightened smell, fatigue, light periods. Pregnant ?

ok so stopped taking my depo, i was supposed to recieve my last shot july 26 snd did not have it. it is now sept18. on aug 13 had a period that lasted one day, very very light. now for the last 2 weeks have had horrible head pains, nausea , heightened smell, fatigue , eating alot more and eating weird stuff i am 26 i have 3 kids already. i have taken 4 hpt tests that all came up neg. confused if this is depo withdrawls or pregnant?
Asked On : Sat, 22 Sep 2012
Answers:  0 Views:  52 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor